Alerid Cold Tablet- 10
Includes all taxes
Item requires a valid prescription
Manufactured By: Cipla Ltd
Storage: Store below 29° C
Composition: Cetirizine (5mg) + Paracetamol (325mg) + Phenylephrine (10mg)
100% Authentic Products
How to use:
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Alerid Cold Tablet- 10 may be taken with or without food, but it is better to take it at a fixed time.
*The contents of this product like information, graphics, images and other description is for informational purposes only. Please consult your doctor or physician for personalized medical advice.